# SDR UHLA201507150669

- Difficulty date: July 15, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 29,125 hours, 16,998 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E HAS TWO CRACKED RIBS. CUTOUT DAMAGE, FABRICATED REPAIR DOUBLERS AND FILLERS, AND INSTALLED IAW ETD2015-170-063782.
